View Single Post
  #1  
Old November 5, 2008, 04:42 AM
samjad's Avatar
samjad samjad is offline
ODI Cricketer
 
Join Date: March 14, 2007
Posts: 795
Default Malaria Pill Lariam/ Never Ever Take it!!!!

I don't know if anyone else had this problem. Me and my wife started taking Lariam as part of Vaccination before going to Bangladesh. GP prescribed Lariam to prevent catching Malaria in Bangladesh.

He mentioned we might have "some" side effects including vivid dreams, upset tummy. I thought I won't mind some Vivid dreams. Upset tummy isn't a big deal either. On the leaflet however the side effects were more than you can imagine. It covers all sort of mental and physical health problem you might have including risk of death!!. so even if you die you can't say anything as this was on the leaflet in small letters.

But me being me, I thought it's not gonna happen to me!. We just took One Lariam Tablet last week, and now I am giong through the ordeal like thousands of other people including depression,insomnia,suicidal(!!! YES!!! , I can't beleive myself), racing heartbeat, pain in the ear.
My wife is worst affected, she is going crazy, mood swings, pins and niddles in fingers and partial deffness/ringing sound in the left ear. This experience is horrible.

At this point we went to the web to find some information and see if it's the Lariam casuing the symptoms. And to my horror it is!!!.

The worst part is, you can't open most of the sites where they critisise Lariam.Now I am starting to think that it's part of a big conspiracy like in "Constant Gardner" . But I wouldn't know as I am supposed to feel paranoid.


So guys, be carefull about Lariam/Malaria Pills. and please share your thoughts.

http://www.cbsnews.com/stories/2003/...in538144.shtml

Very important and usefull link, I wish I read it before I took the meds.

http://www.askapatient.com/viewratin...91&name=LARIAM
Reply With Quote